# SDR DALA2020120403976

- Difficulty date: December 4, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N364DX
- Make and model: Airbus A321-211
- Aircraft serial: 8530
- Aircraft time: 5,600 hours, 2,516 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE CHECK FOUND L4 DOOR ASSIST BOTTLE WITH LOW PRESSURE.  CORRECTIVE ACTION: R & R L4 DOOR ASSIST BOTTLE GAS CHARGING VALVE, PER CMM 52-11-03.  SERVICED NITROGEN PRESSURE, LEAK CHECK OK, LOCK PIN REMOVED.
